MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM RT SZ 3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 94-0023
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 07/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6).This complaint is to capture the revision surgery reported in (b)(4).On (b)(6) 2019 the patient had a revision of the right total knee due to right knee instability with aseptic loosening of the femoral component and pain.Competitor cement was noted to be used during the revision.During the surgery, there was lysis at the lateral femoral condyle.Doi: (b)(6) 2011; dor: (b)(6) 2019; right knee.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SIG C/R POROCOAT FEM RT SZ 3
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10643662
Report Number1818910-2020-21731
Device Sequence Number3158728
Product Code JWH
UDI-Device Identifier10603295223474
UDI-Public10603295223474
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model Number94-0023
Device Catalogue Number940023
Device Lot NumberFJ9JY1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer11/10/2020
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT REVISION CEM TIB TRAY S2.5.; MBT TRAY SLEEVE POR M/L 45MM.; PFC SIGMARP CV TB/IN S3 10.0.; PFC*SIGMA/OV/DOME PAT 3PEG,38.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight86